# SDR DALA2023091307505

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,568 hours, 31,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 SECONDARY NRC: IN REF. MONITOR 1909118 JOB 115-0001, DENT ON FUSELAGE SKIN BTW STA 640 AND 660 BTW STR=24L AND STR=25L AT FUSELAGE (OUT OF LIMITS). CORRECTIVE ACTION SUMMARY OF NRC 00592: DENT ON FUSELAGE SKIN BTW STA 640 AND 660 BTW STR=24L AND STR=25L AT FUSELAGE WAS REPAIRED PER ER/A NO. 611161-14. (2963638)
